# SDR DL73K011694

- Difficulty date: October 21, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 37,769 hours, 31,280 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, H

## Discrepancy

ON TAXI OUT, F/A NOTED STRONG ELECT SMELL FROM MID OF ACFT ROW 1-15 NIGHT PORTION OF LIGHTS INOP.  RETURNED TO GATE.  MAINT FOUND NO ELECT SMELL WHEN BACK AT GATE.  SUSPECT NIGHT LIGHT TRANSFORMER.  PULLED AND CLAMPED C/B FOR LIGHTS AND DEF PER MEL 33-00-02.
